# SDR CALA2021091501582

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 51,792 hours, 18,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Dented
- Location: Bs 500h S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BELTFRAME DENTED AT STA 500H, BETWEEN S24R & S25R. REF FLEET CYCLE LOG PAGE 9784721, LOG PAGE FOR DIP ONLY SEE FLEET CYCLE LOG PAGE 9784721 FOR DETAILS OF WORK ACCOMPLISHE D. TRIMMED OUT DENT AREA AND REPAIRED FRAME PER SRM 53-30-07-2R- 2 REPAIR 2 ALTERNATIVE 2. INITIATED DIP TO ACCOMPLISH INSPECTION ADD EMP:U173258 REQUIREMENTS REF PARAGRAPH 5.B. AS GIVEN IN TABLE 204 AT 50000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY AND REPEAT INSP AT 10000 FLIGHT CYCLE INTERVALS THEREAFTER. INSP METHODS ARE HFEC, LFEC AND DETAILED VISUAL.
